# SDR DALA2018041502434

- Difficulty date: April 12, 2018
- Submitted: April 15, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER LEADING EDGE SKIN AT RT GEARED TAB NEAR TO FIRST HINGE. REPLACED WITH SERVICEABLE RT ELEVATOR GEARED TAB.
